null

HealthA2Z Extra Strength Headache Relief, Acetaminophen 250mg (1 Pack, 3 Packs & 6 Packs)

(1 review) Write a Review
$3.26 - $15.61 (Inc. Tax)
$2.99 - $14.34 (Ex. Tax)

-Compare to active ingredients in Excedrin Extra Strength
-HealthA2Z Extra Strength Headache Relief has a fast-acting formula that delivers powerful relief from headache symptoms.
-HealthA2Z Extra Strength's combination of active ingredients-acetaminophen, aspirin and caffeine, offer a fast-acting, non-prescription headache pain reliever alternative.

-It relieves minor aches and pains due to headache, cold, arthritis, muscular aches, toothache and premenstrual and menstrual cramps.

-Adults and children 12 years of age and over: take 2 tablets every 6 hours; not more than 8 tablets in 24 hours, under 12 years: ask a doctor

SKU:
FP0950
UPC:
369168285262

HealthA2Z Extra Strength Headache Relief has a fast-acting formula that delivers powerful relief from headache symptoms. HealthA2Z Extra Strength's combination of active ingredients-acetaminophen, aspirin and caffeine, offer a fast-acting, non-prescription headache pain reliever alternative. It relieves minor aches and pains due to headache, cold, arthritis, muscular aches, toothache and premenstrual and menstrual cramps.

Active Ingredients: Acetaminophen - 250 mg (Pain Reliever)

Aspirin (NSAID) - 250 mg (Pain Reliever)

Caffeine - 65 mg (Pain Reliever Aid)

Uses temporarily relieves minor aches and pains due to:

-headache
-a cold
-arthritis
-muscular aches
-toothache
-premenstrual and menstrual cramps

Why HealthA2Z Extra Strength Headache Relief?

Fast relief

HealthA2Z Extra Strength Headache Relief has a fast-acting formula that delivers powerful relief from headache symptoms.

Pain Reliever

It works by combining the power of acetaminophen, aspirin and caffeine which work synergistically to provide fast relief for headache, cold, arthritis, muscular aches, toothache and premenstrual and menstrual cramps.

Combination of acetaminophen, aspirin and caffeine

Acetaminophen is a pain reliever and a fever reducer. Aspirin helps to prevent the transmission of pain signals to the brain by stopping the production of prostaglandins. Caffeine has been shown to increase the potency of aspirin and acetaminophen by up to 40 percent.